# SDR AALA202205179957

- Difficulty date: April 30, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN PASSENGER CABIN FLOOR BEAM, LOCATED AT BS 986 AND BETWEEN RBL 33 TO RBL 43. REPAIRED PER SRM 53-70-51-2R-6 ALTERNATIVE 3 AND EA 336053
